# SDR AWXA200500793

- Difficulty date: July 10, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 14,323 hours, 5,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 00440
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8 DAY CHECK THE OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED.  MAINTENANCE REMOVED AND REPLACED THE RT ESPU IAW TASK CARD A133302.  OPERATIONAL TESTS WERE GOOD.
